# SDR 2001UALA00086

- Difficulty date: February 6, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N609UA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Aircraft time: 69,341 hours, 17,382 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part serial: D00987
- Condition: Malfunctioned
- Location: L/E Flap
- Component: 285T0049
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

L/E SLAT ASSYM EICAS MSG AND ASSOC LIGHT ILLUM WHEN FLAP HANDLE PLACED TO ZERO.  SLAT INDICATION STICKS BETWEEN 1 AND ZERO.  PER FLT MANUAL IRREG 7-40 CYCLE FLAPS TO EXTEND, NO HELP.  L/E ASSYM RETURNED UPON RETRACT SELECTION.  PER FLT MANUAL DID NOT SELECT ALT L/E SYSTEM.  AIRCRAFT RETURNED TO SFO.  *S/D*  NUISANCE MESSAGE GENERATED BY FLAP/SLAT ELECTRONICS UNIT (FSEU).  REPLACED FSEU PER MM 27-51-01.  RAN FLAPS AND SLATS TO FULL EXTEND AND RETRACT TWICE AND THEN ACCOMPLISHED BITE CHECK OF FSEU.  ALL OPERATIONS WERE NORMAL AND NO FAULTS FOUND.
